# SDR DLM90011431

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 18,266 hours, 9,761 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 20412222456
- Part serial: 3789
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO LUBBOCK TX WITH PUNGENT ELECTRICAL/PLASTIC SMELL IN COCKPIT.  REPLACED WX RADAR INDICATOR FOR PRODUCING SMELL.
